# SDR UIEA2017060500926

- Difficulty date: June 7, 2017
- Submitted: June 9, 2017
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 80,656 hours, 18,441 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Exciter
- Part number: 106170756
- Part serial: 92301502
- Condition: Failed
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FAILED TO START.  APU EXCITER REMOVED AND REPLACED IAW AMM 49-41-03, REV 121.  APU CONTROL UNIT BITE TEST AND APU STARTING AND OPERATION CARRIED OUT IAW AMM 49-61-05 AND & AMM 49-11-00, REV 121.  FOUND SATISFACTORY.
